MathSciNet Relay Station
MathSciNet bibliographic data
MR1164142 60B12 (28C20 46G12 47N30)
De Santis, A.; Gandolfi, A.; Germani, A.; Tardelli, P. Polynomial approximation for a class of physical random variables. Proc. Amer. Math. Soc. 120 (1994), no. 1, 261–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement